| Model Number |
IPN920769 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
02/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "no sensation of passing through the ligaments and needles that bend easily.It difficult to know which structures we are passing through and therefore to administer epidurals safely.There were several punctures made on the same patient and the epidural had no effect during delivery.Another device was needded to complete procedure.".
Additional Manufacturer Narrative
(b)(4).The reported complaint of the needle bending could not be confirmed based on the sample received.The actual complaint sample was not returned; only a representative sample was received.The returned needle was visually examined with no visual issues found.A device history record review was performed on the epidural kit and epidural needle with no relevant findings.Therefore, based on this, the potential cause of this complaint could not be determined based upon the information provided and without the actual sample.It should be noted, the customer's issue of two kits with the same material # (jc-05400-dcs) having a different epidural needle for each kit was due to a material change of the epidural needle for the bill of material in nov-2025.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description